[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.167.142.229. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1967

Erythema Annulare CentrifugumDue to Hydroxychloroquine Sulfate and Chloroquine Sulfate

Author Affiliations

MANCHESTER, ENGLAND

From the Manchester and Salford Hospital for Skin Diseases.

Arch Dermatol. 1967;95(1):37-39. doi:10.1001/archderm.1967.01600310043007
Abstract

Three cases are presented in which erythema annulare centrifugum developed as the result of treatment of chronic discoid lupus erythematosus with antimalarials. The possibility that the eruption represented a known variant of lupus erythematosus was excluded by its prompt regression on discontinuing the offending drug, namely, hydroxychloroquine sulfate in two cases and chloroquine sulfate in one. Systemic corticosteroids given simultaneously in two cases failed to suppress the erythema annulare centrifugum. There did not appear to be any mathematical relationship between dosage of the antimalarial and the development of the eruption.

×